# SDR DXTA20082890

- Difficulty date: February 19, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N806QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600614
- Aircraft time: 4,346 hours, 3,455 cycles
- Engine: Pwa PW535A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING NORMAL GEAR EXTENISON ON FINAL APPROACH, LT MAIN GEAR WOULD NOT INDICATE DOWN AND LOCKED BY THE GEAR INDICATOR LIGHT.  CLEAN AND LUBRICATED LT AND RT MLG UPLOCKS.  COMPLETED LANDING GEAR HYD SYS FUNCTIONAL TEST IAW MM CHAPTER 32-01 WITH NO DEFECTS AT THIS TIME.
